# SDR DXTA2014022005659

- Difficulty date: December 2, 2013
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N810QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600625
- Aircraft time: 7,661 hours, 6,348 cycles
- Engine: Pwa PW535A
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: P2955D522506
- Part serial: NAX3510
- Condition: Departed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

DURING INITIAL DESCENT, WE NOTICED A SLIGHT VIBRATION.  AT APPROXIMATELY 30000 FT & .73 MACH, WE HEARD A LOUD POP & FELT A SLIGHT YAW OF THE ACFT.  WE THOUGHT A GEAR DOOR HAD DEPARTED THE ACFT & INFORMED ATC OF THAT. AUTOPILOT STAYED ENGAGED & ALL ENG INSTRUMENTS WERE WITHIN LIMITS.  GEAR & FLAPS WERE EXTENDED EARLY AS A PRECAUTION.  ACFT LANDED WITHOUT INCIDENT.  DAMAGE TO RT ENG & TAIL FROM ENG COWLING DEPARTING WAS NOT DETERMINED UNTIL AFTER GETTING OFF THE ACFT.  FITTED AND INSTALLED A NEW UPPER COWL P/N: 6552630-202 AND NEW LOWER COWL P/N: 6552650-202 IAW CE-560 SRM 51-40-03.  REMOVED RT HORIZONTAL STABILIZER (P/N: 6532000-32) AND ROUTED TO CESSNA ICT CNQR918C FOR REPAIR.  RE-INSTALLED REPAIRED STABILIZER AND RIGGED FLIGHT CONTROLS IAW CE-560 MM 55-10-01.  ALL FLIGHT CONTROLS CHECKED GOOD.  REMOVED AND REPLACED THE RT STABILIZER BOOT P/N: P2955D5225-06, S/N: NAX3510 IAW CE-560 MM 30-12-01. OPS CHECKED GOOD.
